IJPAM: Volume 84, No. 1 (2013)
COMPATIBLE MAPPINGS IN METRIC SPACES
Dong Min Lee5, Shin Min Kang6
1,2,3,4,5Gyeongnam Science High School
Jinju 660-851, KOREA
6Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA
Abstract. In this paper, we prove some common fixed point theorems of compatible mappings with the generalized contractive mappings in metric spaces and also give some examples to illustrate our main theorems.
These results generalize the results of some authors.
Received: January 17, 2013
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: common fixed points, compatible mappings, complete metric spaces, generalized contractive mappings
Download paper from here.
DOI: 10.12732/ijpam.v84i1.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395